# SDR QXEA0000252

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - TWO SMALL CORROSION SPOTS ON LEFT SIDE OF FUSELAGE JUST AFT OF CARGO DOOR, APPROXIMATELY STATION X606, STRINGER 17P.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 3, SECTION B, SRM 51-20-36, PAGE 6, SECTION F-J AND SRM 51-20-41.
